Alert archive / New York / River Flood Warnings in 2013
River Flood Warning 27, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Jun 28, 2013, 4:45 AM EDT for Herkimer County, Montgomery County, Oneida County, New York. It took effect at Jun 28, 2013, 6:56 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2013, 4:45 AM EDT (08:45 UTC)
- In effect from
- Jun 28, 2013, 6:56 AM EDT
- Expired
- Jun 28, 2013, 9:45 PM EDT
- In force
- 15 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Herkimer County, NY, Montgomery County, NY, Oneida County, NY
The radar
The Ft Drum radar (KTYX), 87 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mohawk River at Little Falls (LTLN6). The gauge peaked at 18.22 ft at Jun 28, 2013, 10:00 AM EDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01347000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jun 28, 2:10 AM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 28, 2:10 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
210 AM EDT FRI JUN 28 2013
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL MOVE FROM PENNSYLVANIA
ACROSS UPSTATE NEW YORK TONIGHT...ALLOWING FOR PERIODS OF HEAVY RAIN
AND THUNDERSTORMS...WITH THE POTENTIAL FOR FLOODING. THE LOW
PRESSURE SYSTEM WILL MOVE SLOWLY NORTHEAST TOWARDS SOUTHERN QUEBEC
TOMORROW INTO SATURDAY WITH HUMID CONDITIONS...AND CONTINUED CHANCES
OF SHOWERS AND THUNDERSTORMS INTO NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
...FLOOD WATCH CONTINUES THROUGH FRIDAY AFTERNOON...
AS OF 1245 AM EDT...LOW PRESSURE OVER NORTHEAST PENNSYLVANIA
CONTINUED TO GENERATE BANDS OF HEAVY RAIN WITH EMBEDDED
THUNDERSTORMS. INTERESTINGLY....MOST OF THE BANDS EAST OF THE LOW
WERE MOVING FAIRLY QUICKLY TO THE NORTH...WHILE THE BANDS NEAR THE
LOW WERE NOT MOVING MUCH AT ALL...OR SLOWLY NORTHWEST. H850 WINDS
WERE ESE 30-40KTS NORTH OF THE LOW...SOUTHWEST TO THE SOUTH OF
IT...PRODUCING AN ENHANCED AREA OF CONVERGENCE OVER MUCH OF OUR
REGION.
THE BANDS OF HEAVY RAIN HAVE MOVED INTO THE GREATER CAPITAL
DISTRICT....AND EVEN NORTH AND WEST. RAINFALL RATES LOOK TO RANGE
ANYWHERE FROM A QUARTER TO LOCALLY AS MUCH AS THREE QUARTER INCHES
OF AN PER HOUR. SO FAR...WE HAVE ISSUED ONE FLASH FLOOD
WARNING...SOUTHERN HERKIMER INTO WESTERN MONTGOMERY COUNTIES. WE
HAVE ISSUED FLOOD ADVISORIES FOR QUITE A BIT OF OUR REGION AS
WELL.
BASED ON CLOUD TO GROUND LIGHTNING STRIKES...THUNDERSTORM ACTIVITY
HAS DIMINISHED AND EVEN CLOUD TOPS HAVE WARMED VERY SLIGHTLY.
HOWEVER...RAINFALL PROCESS ARE EFFICIENT...PWATS VERY HIGH CLOSE TO
2 INCHES...SO RAINFALL CONTINUES TO BE A CONCERN.
HOWEVER...WE ARE NOTICING THAT A DRY SLOT...FORECAST TO WORK INTO
TOMORROW...APPEARS TO BE MOVING MORE QUICKLY IN...ALREADY CUTTING
BACK THE RAINFALL JUST TO THE SOUTH OF OUR REGION...AND EVEN INTO
ULSTER COUNTY ALREADY.
FOR THIS UPDATE...WILL ATTEMPT TO TINKER WITH TIMING OF THE ENDING
OF RAINFALL...BUT WILL SOME MINOR CHANGES BASED ON CURRENT TRENDS.
DEWPOINTS WERE AROUND 70 ACROSS MUCH OF OUR REGION. HAVE RAISED SOME
OVERNIGHT LOWS A COUPLE OF DEGREES...AND DEWPOINTS AS WELL.
FOR THE OVERNIGHT...EXPECT RAIN...HEAVY AT TIMES...TAPERING TO
SCATTERED SHOWERS TOWARD DAYBREAK. ISOLATED THUNDERSTORMS WILL
CONTINUE AND STILL COULD PRODUCE LOCALLY TORRENTIAL DOWNPOURS. LOOK
FOR OVERNIGHT LOWS 65-70.
IF YOU ARE OUT DRIVING OVERNIGHT...PLEASE BE ON THE LOOKOUT FOR
PONDING OF WATER ON ROADWAYS...AND EVEN FLOODING CREEKS AND
CULVERTS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
STEADY RAIN WILL CONTINUE ACROSS NORTHERN AND EASTERN AREAS
DURING THE MORNING HOURS...BUT IT SHOULD START TO TAPER OFF BY
NOON. AT THIS POINT...THE CONCERN WILL BECOME FOR RIVER
FLOODING...AS ALL THE RUNOFF FROM THE OVERNIGHT RAIN REACHES THE
MAIN STEM RIVERS. MEANWHILE...SOME ADDITIONAL RAIN SHOWERS OR
THUNDERSTORMS WILL BE POSSIBLE IN THE AFTN AS THE WHOLE UPPER
TROUGH CLOSES OFF TO OUR WEST AND SLOWLY SPINS. SKIES WILL BE
FAIRLY CLOUDY FOR MUCH OF THE DAY...WITH MAX TEMPS COOLER THAN
RECENT DAYS /MAINLY IN THE 70S WITH SOME LOW 80S IN FAR SOUTHERN
AREAS/.
IT WILL REMAIN WET AND UNSETTLED FOR FRI NIGHT THROUGH SAT NIGHT
AS THE CLOSED SLOW MOVING UPPER TROUGH REMAINS TO OUR WEST AND A
STRONG JET REMAINS OVERHEAD. THERE WILL BE A CONTINUED THREAT FOR
SHOWERS AND THUNDERSTORMS...WITH THE BEST CHC OF THUNDER DURING
THE AFTN AND EVENING HOURS. IT LOOKS FAIRLY CLOUDY...ALTHOUGH SOME
BREAKS OF SUN ARE POSSIBLE ON SAT AFTN FOR EASTERN/SOUTHERN AREAS.
MIN TEMPS WILL CONTINUE TO BE MILD WITH MAINLY 60S. DAYTIME HIGHS ON
SAT WILL RANGE FROM THE MID 70S TO MID 80S...WITH THE WARMEST TEMPS
IN THOSE AREAS THAT GET SOME BREAKS OF SUN BETWEEN SHOWERS AND
STORMS.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
A RATHER REPETITIVE FORECAST IS SHAPING UP FOR THE DURATION OF THE
LONG TERM PERIOD. MODEL GUIDANCE IN RELATIVELY GOOD AGREEMENT DURING
THIS TIME WITH REGARDS TO THE LARGE SCALE FEATURES.
LATEST 12Z MODELS STILL SHOWS A BLOCKING PATTERN WILL BE IN PLACE
ACROSS MUCH OF NORTH AMERICA...WITH A PERSISTENT BERMUDA HIGH OVER
THE WESTERN ATLANTIC AND A TROUGH OVER THE GREAT LAKES AND MIDWEST
WITH A STRONG RIDGE OVER THE WESTERN CONUS. THIS SYNOPTIC SET UP
WILL PUT THE NORTHEASTERN STATES IN A GOOD POSITION OF POSITIVE
850-700 HPA SOUTH AND SOUTHWEST WIND FLOW ANOMALIES OF AROUND 2 TO 3
S.D. FLOWING RIGHT OVER THE REGION BRINGING GULF OF MEXICO AND
SOUTHERN ATLANTIC MOISTURE INTO THE REGION. THIS IN RETURN WILL
ALLOW WEAK DISTURBANCES TO RIDE ALONG THE UPPER LEVEL WIND FLOW
BETWEEN THE TWO LARGE SYNOPTIC FEATURES AND CAUSE PERSISTENT CHANCES
OF SHOWERS AND EVEN A FEW ISOLATED THUNDERSTORMS WITH THIS
PERTURBATION PATTERN THROUGHOUT THE LONG TERM PERIOD. ALONG WITH
WIND ANOMALIES...HEIGHT ANOMALIES OF -1 TO -2 S.D. ASSOCIATED WITH
THE DIGGING TROUGH TO THE WEST OF THE REGION AND HEIGHT ANOMALIES
WITH THE HIGH PRESSURE IN THE ATLANTIC OF 1.5 TO 2 S.D. ACCORDING TO
THE LATEST MODELS ALONG WITH WEAK WINDS ALOFT...THIS PATTERN WILL
ALMOST BE STATIONARY THROUGH THE EXTENDED PERIOD
THIS PATTERN WILL CONTINUE TO RESULT MOSTLY CLOUDY SKIES WITH HUMID
CONDITIONS. HIGHS SUNDAY THROUGH THURSDAY WILL GENERALLY BE IN THE
MID 70S TO MID 80S WITH LOW TEMPERATURES RANGING FROM THE LOW 60S TO
UPPER 60S THROUGHOUT THIS PERIOD.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
AS THE SURFACE LOW CURRENTLY OVER THE WESTERN CATSKILLS LIFTS
NORTHWARD...THE HEAVY RAIN OVER THE KGFL/KALB/KPSF TAF SITES WILL
END FROM SOUTH TO NORTH. AS OF 06Z THE HEAVY RAIN HAS ALREADY ENDED
AT KPOU.
WILL FORECAST MVFR/IFR CONDITIONS AT KGFL/KPSF/KALB THROUGH 12Z WITH
HEAVY RAIN FORECAST TO END BY AROUND 08Z AT KALB/KPSF...AND 10Z AT
KGFL. AFTER THE RAIN ENDS OCNL SHOWERS AND LOTS OF LOW LEVEL
MOISTURE WILL KEEP CONDITIONS MVFR/IFR THROUGH AROUND 12Z. AT KPOU
CONDITIONS WILL BE VFR/MVFR THROUGH 12Z. AFTER 12Z CONDITIONS AT THE
TAF SITES WILL CONTINUE TO GRADUALLY IMPROVE...BUT DO NOT EXPECT ALL
SITES TO BE VFR UNTIL 18Z/19Z. DESPITE THE LOW MOVING AWAY FROM THE
REGION...THE UPPER LEVEL TROF AND VERY MOIST AIR OVER THE REGION
COULD PRODUCE A SHOWER AT ANY TIME AND HAVE FORECAST VCSH AT THE TAF
SITES FOR THE REMAINDER OF THE TAF PERIOD (ENDING AT 06Z SATURDAY).
NORTHEASTERLY WINDS EARLY IN THE TAF PERIOD WILL BECOME SOUTH TO
SOUTHWEST FOR THE REST OF THE TAF PERIOD. SPEEDS WILL GENERALLY BE
IN THE 6 TO 10 KT RANGE...BUT GUSTS OF 15 TO 20 KTS ARE
POSSIBLE.
OUTLOOK...
LATE FRI NIGHT-TUE...VFR/MVFR. CHC SHRA/TSRA. POSSIBLE LATE NIGHT AND
OR EARLY MORNING FOG/LOW STRATUS WITH IFR.
&&
.FIRE WEATHER...
NO FIRE WEATHER ISSUES AT THIS TIME DUE TO PERSISTENT WET
CONDITIONS. HEAVY RAIN WILL BE POSSIBLE TONIGHT INTO TOMORROW
MORNING...WITH ADDITIONAL SHOWERS POSSIBLE THROUGH MUCH OF NEXT
WEEK. RH VALUES WILL REMAIN RATHER HIGH RIGHT THROUGH THE WEEKEND.
&&
.HYDROLOGY...
A FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON. THERE
WILL BE A THREAT FOR BOTH FLASH FLOODING AND MAIN STEM RIVER
FLOODING OVER THE NEXT SEVERAL DAYS.
A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA TONIGHT INTO
THE DAY ON FRIDAY. WITH PWATS VALUES EXPECTED TO EXCEED 2 STD
ABOVE NORMAL...AND SURFACE DEWPOINTS IN THE 60S TO NEAR 70...HEAVY
RAINFALL IS LIKELY. A RAIN SHIELD ASSOCIATED WITH THIS STORM WILL
MOVE ACROSS THE AREA FROM SOUTH TO NORTH BEGINNING THIS EVENING.
EMBEDDED CONVECTIVE ELEMENTS WILL ALLOW FOR LOCALLY HEAVY
RAINFALL WITHIN A STRATIFORM RAIN SHIELD. INITIALLY...THERE WILL
BE A CONCERN FOR LOCALIZED FLASH FLOODING DUE TO THE EMBEDDED
CONVECTION. THIS WILL EVENTUALLY TRANSITION TO FLOODING FOR THE
MAIN STEMS RIVERS FRIDAY MORNING INTO THE AFTERNOON.
BASIN AVERAGE RAINFALL IS FORECASTED FROM 1.5 TO 3 INCHES...ALTHOUGH
HIGHER TERRAIN AREAS OF THE CATSKILLS AND ADIRONDACKS COULD SEE IN
EXCESS OF 3 INCHES. ISOLATED POINT RAINFALL TOTALS OF UP TO 5
INCHES CANNOT BE RULED OUT ACROSS THE HIGHEST TERRAIN OF THE EASTERN
CATSKILLS AND THE ERN DACKS.
THE AREA MOST SUSCEPTIBLE TO MAIN STEM RIVER FLOODING WILL LIKELY BE
THE MOHAWK RIVER BASIN BASED ON THE LATEST NERFC HYDROGRAPHS. THIS
AREA HAS SEEN A LOT OF RAIN LATELY...AND SOILS ARE RATHER SATURATED.
THE NERFC HAS ALREADY FORECASTED SEVERAL POINTS TO RISE ABOVE
FLOOD STAGE DURING THE DAY FRIDAY...MAINLY ACROSS THE NORTHERN
HALF OF THE HSA. HOWEVER...THE CATSKILL BASINS WILL NEED TO BE
MONITORED CLOSELY AS WELL.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH THIS AFTERNOON FOR CTZ001-013.
NY...FLOOD WATCH THROUGH THIS AFTERNOON FOR NYZ032-033-038>043-
047>054-058>061-063>066-082>084.
MA...FLOOD WATCH THROUGH THIS AFTERNOON FOR MAZ001-025.
VT...FLOOD WATCH THROUGH THIS AFTERNOON FOR VTZ013>015.
&&
SYNOPSIS...FRUGIS
NEAR TERM...HWJIV
SHORT TERM...FRUGIS
LONG TERM...LFM
AVIATION...GJM
FIRE WEATHER...FRUGIS
HYDROLOGY...FRUGISHazardous weather outlook, Jun 27, 9:25 PM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 925 PM EDT THU JUN 27 2013 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-281100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 925 PM EDT THU JUN 27 2013 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS MAY ALSO ACCOMPANY THE HEAVY RAIN TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 11:50 PM EDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1150 PM EDT THU JUN 27 2013
CTZ001-013-MAZ001-025-NYZ058>061-063>066-280430-
NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT-SOUTHERN BERKSHIRE MA-
NORTHERN BERKSHIRE MA-EASTERN GREENE NY-WESTERN GREENE NY-
WESTERN ULSTER NY-EASTERN ULSTER NY-WESTERN DUTCHESS NY-
EASTERN DUTCHESS NY-WESTERN COLUMBIA NY-EASTERN COLUMBIA NY-
1150 PM EDT THU JUN 27 2013
...A LINE OF STRONG THUNDERSTORM IN
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
GREENE COUNTY IN EAST CENTRAL NEW YORK...
ULSTER COUNTY IN EAST CENTRAL NEW YORK...
DUTCHESS COUNTY IN EAST CENTRAL NEW YORK...
COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
AT 1145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS AND HEAVY SHOWERS CAPABLE OF PRODUCING...WINDS AROUND
50 MPH...OCCASIONAL LIGHTNING...AND HEAVY RAIN. THIS STORM WAS
LOCATED NEAR LAKE KATRINE...OR ABOUT OVER SAUGERTIES...AND MOVING
NORTHEAST AT 40 MPH.
THE THUNDERSTORM WILL BE NEAR...
LIVINGSTON BY 1155 PM EDT
CLAVERACK BY MIDNIGHT EDT
PHILMONT BY 1205 AM EDT
AUSTERLITZ BY 1210 AM EDT
NEW LEBANON AND LENOX BY 1220 AM EDT
PITTSFIELD AND HANCOCK BY 1225 AM EDT
RAINFALL RATES UP TO THREE QUARTER OF AN INCH AN HOUR ARE POSSIBLE
WITH THE BAND OF HEAVY SHOWERS AND THUNDERSTORMS.
LAT...LON 4182 7406 4233 7438 4244 7400 4251 7336
4265 7330 4273 7302 4241 7299 4238 7302
4237 7306 4233 7306 4231 7299 4225 7299
4214 7307 4209 7307 4204 7305 4204 7300
4197 7302 4197 7298 4180 7298 4178 7301
TIME...MOT...LOC 0348Z 226DEG 36KT 4204 7389
TAWThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:38 PM EDT | Special Weather Statement | ALY | Fulton, Warren | 52 min |
| Jun 27, 9:59 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Herkimer, Saratoga, Warren, Washington | 3 hr |
| Jun 27, 11:06 PM EDT | Areal Flood Advisory | ALY | Dutchess | 4 hr |
| Jun 27, 11:48 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene, Ulster | 4 hr |
| Jun 27, 11:50 PM EDT | Special Weather Statement | ALY | Columbia, Greene | 40 min |
| Jun 28, 12:32 AM EDT | Flash Flood Warning | ALY | Fulton, Herkimer, Montgomery | 12 hr |
| Jun 28, 12:56 AM EDT | Areal Flood Advisory | ALY | Albany, Montgomery, Rensselaer, Saratoga, Schenectady, Schoharie | 6 hr |
| Jun 28, 1:36 AM EDT | Areal Flood Advisory | ALY | Washington | 6 hr |
| Jun 28, 2:43 AM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Herkimer, Montgomery, Saratoga, Warren and 1 more | 6 hr |
| Jun 28, 5:43 AM EDT | River Flood Warning | ALY | Herkimer | 7 hr |
| Jun 28, 5:58 AM EDT | Areal Flood Warning | ALY | Hamilton, Herkimer | 12 hr |
| Jun 28, 6:15 AM EDT | River Flood Warning | ALY | Montgomery | 14 hr |
| Jun 28, 8:40 AM EDT | Areal Flood Warning | ALY | Fulton, Montgomery, Warren, Washington | 6 hr |
| Jun 28, 12:26 PM EDT | Areal Flood Warning | ALY | Fulton, Herkimer, Montgomery | 6 hr |
| Jun 28, 3:51 PM EDT | Special Weather Statement | ALY | Rensselaer | 54 min |
| Jun 28, 4:02 PM EDT | Special Weather Statement | ALY | Montgomery | 58 min |
| Jun 28, 4:33 PM EDT | Special Weather Statement | ALY | Fulton | 57 min |
| Jun 28, 5:24 PM EDT | Special Weather Statement | ALY | Albany | 36 min |
| Jun 28, 5:44 PM EDT | Areal Flood Advisory | ALY | Albany | 3 hr |
| Jun 28, 6:01 PM EDT | Special Weather Statement | ALY | Fulton | 44 min |
| Jun 28, 6:04 PM EDT | Special Weather Statement | ALY | Rensselaer | 56 min |
| Jun 28, 7:03 PM EDT | Special Weather Statement | ALY | Rensselaer | 57 min |
| Jun 28, 7:33 PM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer | 3 hr |
| Jun 28, 7:43 PM EDT | Areal Flood Advisory | ALY | Schoharie | 3 hr |
| Jun 28, 7:46 PM EDT | Special Weather Statement | ALY | Ulster | 59 min |
| Jun 28, 4:42 PM EDT | Special Weather Statement | ALY | Windham | 63 min |
| Jun 28, 3:55 PM EDT | Special Weather Statement | ALY | 65 min | |
| Jun 28, 5:55 PM EDT | Special Weather Statement | ALY | 35 min |
Nearby
River Flood Warnings in New York, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.